# SDR CALA2000283

- Difficulty date: May 13, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 48,907 hours, 24,085 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED AFT OF PITOT TUBE AT STA 76 R/S FWD OF COCKPIT WINDOW 3"X4".  INSTALLED CLASS II REPAIR IAW SRM 53-04 FIG 12B.
